Behrisch, M, Truss, JK and Vargas-Garcia, E (2017) Reconstructing the Topology on Monoids and Polymorphism Clones of the Rationals. Studia Logica, 105 (1). pp. 65-91. ISSN 0039-3215
Abstract
We show how to reconstruct the topology on the monoid of endomorphisms of the rational numbers under the strict or reflexive order relation, and the polymorphism clone of the rational numbers under the reflexive relation. In addition we show how automatic homeomorphicity results can be lifted to polymorphism clones generated by monoids.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | (c) 2016 Springer Science+Business Media Dordrecht 2016. This is a post-peer-review, pre-copyedit version of an article published in Studia Logica. The final authenticated version is available online at: https://doi.org/10.1007/s11225-016-9682-z |
Keywords: | Rationals; Automatic homeomorphicity; Embedding; Endomorphism; Polymorphism clone |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 26 Mar 2018 10:26 |
Last Modified: | 27 Mar 2018 08:57 |
Status: | Published |
Publisher: | Springer Netherlands |
Identification Number: | 10.1007/s11225-016-9682-z |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:128935 |